AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Second Order Analysis on \((\mathscr{P}_2(M),W_2)\)
Nicola Gigli, J. A. Dieudonné Université, Nice, France, and University of Bordeaux, Talence, France

Memoirs of the American Mathematical Society
2012; 154 pp; softcover
Volume: 216
ISBN-10: 0-8218-5309-0
ISBN-13: 978-0-8218-5309-2
List Price: US$77
Individual Members: US$46.20
Institutional Members: US$61.60
Order Code: MEMO/216/1018
[Add Item]

Request Permissions

The author develops a rigorous second order analysis on the space of probability measures on a Riemannian manifold endowed with the quadratic optimal transport distance \(W_2\). The discussion includes: definition of covariant derivative, discussion of the problem of existence of parallel transport, calculus of the Riemannian curvature tensor, differentiability of the exponential map and existence of Jacobi fields. This approach does not require any smoothness assumption on the measures considered.

Table of Contents

  • Introduction
  • Preliminaries and notation
  • Regular curves
  • Absolutely continuous vector fields
  • Parallel transport
  • Covariant derivative
  • Curvature
  • Differentiability of the exponential map
  • Jacobi fields
  • Appendix A. Density of regular curves
  • Appendix B. \(C^1\) curves
  • Appendix C. On the definition of exponential map
  • Appendix D. A weak notion of absolute continuity of vector fields
  • Bibliography
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia